# SDR 97FDEA00612

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65442341
- Condition: Corroded
- Location: Bs 988-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,3) ON CENTER STABILIZER STRAP FROM BS 988 TO BS 1090, BL 0 WL 200.  *S/D*  REMOVED AND REPLACED BL 0 BS 950 TO 1158, WL 200 STABILIZER STRAP PER FED-EX SRM 51-10-1 AD 51-30-2.
